What started as tramadol for steroid induced osteoporosis 15 years ago (I’m now 40) progressed to oxycodone, I think they put me on 40mg to start with maybe 8 years ago, and it’s slowly climbed to the 80mg it is now. I’m mainly pain free, although if I’ve gone to hard in the gym or whatever then that can cause my back to hurt more but I’m pretty good. I’d say that maybe 2/3 years ago I had a real problem with the oxycodone, finishing my prescription 2 days early and be making up some bullish*t excuse to the doctor for another script, i didn’t need to take loads more to get a slight feeling of euphoria, maybe an extra 10/15 mg spaced over the whole day, but I’d also find that sometimes you didn’t get that, instead you would get growly and irritable if you took too many and I didn’t like that feeling as I’m a really positive person. I think I just hated thinking about them so much, when is my next dose, researching them on the internet, trying to validate my doses etc ! I’m now on a pretty steady dose, I’ve been on same dose for over a year, I never run out in fact I left hospital with an extra prescription and just left them in the drawer, I wouldn’t have done that a year ago. I don’t really get any feelings of being high anymore, I don’t get that rush of euphoria (which was amazing!! I remember being like super woman at the start, was freaking awesome!) the dose I am does manage my pain, so yes I’m dependant, but I think I may have beaten the ‘addiction’ element I went through, I am too wary to take anymore (think I’ve maxed at 100mg once mixture of slow release and immediate release) as I’ve read about the respiratory problems and I don’t fancy that, and maybe I’ve just grown up a bit. It did take some dark moments when I felt I was in the grip of it, but I have never bought them, they have always been on a prescription, I’ve never had to lie or steal or anything because I constantly craved more, so I’ve maybe never experienced how low this drug takes some people ? Any thoughts or similar stories much appreciated.